# SDR UPS08853585

- Difficulty date: September 29, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REMOVE REPAIR AND REPLACE WITH SRM REPAIR EFN 89419971080 ORIGINAL N/R  534358 CUSP MEMBRANE CRACKED BETWEEN LIGHTENING HOLES FS 80.  UPON INVESTIGATION FOUND REPAIR MISSING ONE ROW OF FASTENERS, ADDED ROW 3 RIVETS AS IAW SRM 53-02-00.  FOUND TO MEET ALL REQUIREMENTS OF OF DC8 SRM 53-02-00 FIG 25.
